# SDR 20000918SH020

- Difficulty date: August 1, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GTF - FLT 2552 - THE CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB DEPARTING FROM GTF.  CREW RETURNED TO GTF.   LOWER AFT CLICK CLACK LATCH WAS OUT OF ADJUSTMENT.  ADJUSTED LOWER AFT CARGO DOOR CLICK CLACK LATCH.  NO FURTHER PROBLEMS NOTED.  (X)
